BibTeX record journals/moc/Kalantari05

download as .bib file

@article{DBLP:journals/moc/Kalantari05,
  author    = {Bahman Kalantari},
  title     = {An infinite family of bounds on zeros of analytic functions and relationship
               to Smale's bound},
  journal   = {Math. Comput.},
  volume    = {74},
  number    = {250},
  pages     = {841--852},
  year      = {2005},
  url       = {https://doi.org/10.1090/S0025-5718-04-01686-2},
  doi       = {10.1090/S0025-5718-04-01686-2},
  timestamp = {Sun, 28 May 2017 13:23:42 +0200},
  biburl    = {https://dblp.org/rec/journals/moc/Kalantari05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics